login about faq

Hi,I am a working girl.When I was in college during periods I used to have less pain. But now-a-days I have stared getting too much pain. I cant bear the pain and have started taking pain-killers last 3-4times. Please suggest if there is any wrong going in my periods or do i need to consult a gynaeologist.

asked Jun 03 '13 at 07:56

xxxxxx's gravatar image

xxxxxx
1111


consulting doctor won't help much. u may get injected with a good quality painkillar injection, it shall be able to subside the pain for atleast next 36 hours. its my personal experience, but there may be side effects. and also not advisable by many doctors.

link

answered Jun 03 '13 at 12:55

ALKA%20KUMARI's gravatar image

ALKA KUMARI
161

Your answer
toggle preview

Follow this question

By Email:

Once you sign in you will be able to subscribe for any updates here

By RSS:

Answers

Answers and Comments

Markdown Basics

  • *italic* or __italic__
  • **bold** or __bold__
  • link:[text](http://url.com/ "title")
  • image?![alt text](/path/img.jpg "title")
  • numbered list: 1. Foo 2. Bar
  • to add a line break simply add two spaces to where you would like the new line to be.
  • basic HTML tags are also supported

Tags:

×7

Asked: Jun 03 '13 at 07:56

Seen: 2,104 times

Last updated: May 25 '16 at 20:30

powered by OSQA